# SDR QXEA200300748

- Difficulty date: June 15, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 4,869 hours, 5,631 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2309 ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED AFTER ADVANCING POWER LEVERS. MAINTENANCE COMPLIED WITH TAKEOFF WARNING HORN IAW S/L DH8-400-SL-27-006-R1 AND FUNCTIONAL TEST IAW TASK 31-52-00-720-801 OF AMM. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
